# SDR CA021009022

- Difficulty date: June 20, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 464505
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILURE-LIGHT IN GEAR HANDLE CAME ON 4-5 TIMES INTERMITTENTLY DURING FLIGHT. THE PROBLEM WAS RECORDED 5 TIMES IN THE LAST 6 DAYS. WE EXTENDED THE GEARS IN GOOD TIME AND GOT NORMAL DOWN AND LOCKED INDICATION.1 MIN LATER WE GOT LIGHT IN GEAR HANDLE,RED, GREEN AND YELLOW ALTERNATING.ALTERNATE GEAR EXTENSION PROCEDURE USED. INVESTIGATION/ACTION FAULT CODES FROM PSEU - CODE RGDLKL FAULT PROX SENS OPEN FOUND . RH GEAR DOWNLOCK NR 1 SENSOR AND HARNESS ASSY REPLACED. AT FURTHER INVESTIGATION OF THE SENSOR AND HARNESS ASSY THE WIRES JUST BEHIND THESENSOR WAS FOUND OPEN WHEN MANIPULATING.
